# SDR CALA9700668

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83071
- Make and model: Doug DC-10-30
- Aircraft serial: 48293
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1887
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON FLOOR SUPPORTS AT STA 1887, RBL 24-80, LBL 20-80, AND LBL 3- RBL 3.  THE FLOOR SUPPORTS WERE REPLACED IAW SRM 53-16-01 AND 51-35-01.
